# SDR ASAA02401AA

- Difficulty date: March 17, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND WEB OUTBOARD OF RIGHT PYLON IN AFT FLAP WELL IS CHAFED.  REPAIRED IAW SRM.  (M)
